RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ovseevich, Aleksandr Iosifovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 3

Number of views:
This page:1907
Abstract pages:3123
Full texts:993
References:300
Doctor of physico-mathematical sciences (1996)
Speciality: 01.02.01 (Theoretical mechanics)
Birth date: 22.02.1951
E-mail:
   
Main publications:
  1. Alexander Ovseevich, Itzik Nanikashvili, Yoram Zarai, Tamir Tuller, Michael Margaliot, “Networks of ribosome flow models for modeling and analyzing intracellular traffic”, Scientific Reports, 9:1703 (2019)
  2. A. Fedorov, A. Ovseevich, “Asymptotic control theory for a system of linear oscillators”, Moscow Math. J., 16 (2016), 561-598
  3. Alexander Ovseevich, “Complexity of the minimum-time damping of a physical pendulum”, SIAM J. Control Optim., 52(1) (2014), 82-96
  4. A.I. Ovseevich, “Filtr Kalmana i kvantovanie”, Problemy peredachi informatsii, 44:1 (2008), 59-79
  5. A.I. Ovseevich, “Skhemy CM-tipa”, Mat. Sbornik, 97 (1975), 110-145

http://www.mathnet.ru/eng/person23955
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197200

Publications in Math-Net.Ru
2016
1. Aleksey Fedorov, Alexander Ovseevich, “Asymptotic control theory for a system of linear oscillators”, Mosc. Math. J., 16:3 (2016),  561–598  mathnet  mathscinet  isi
2015
2. A. I. Ovseevich, A. K. Fedorov, “Feedback control for damping a system of linear oscillators”, Avtomat. i Telemekh., 2015, 11,  3–17  mathnet  elib; Autom. Remote Control, 76:11 (2015), 1905–1917  isi  elib  scopus
3. A. I. Ovseevich, A. K. Fedorov, “Motion of a system of oscillators under the generalized dry friction control”, Avtomat. i Telemekh., 2015, 5,  121–129  mathnet  elib; Autom. Remote Control, 76:5 (2015), 826–833  isi  elib  scopus
4. A. I. Ovseevich, A. K. Fedorov, “Damping of a system of linear oscillators using the generalized dry friction”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  168–177  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 156–165  isi  scopus
2010
5. A. I. Ovseevich, “The structure of the attractor of shapes of reachable sets”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  74–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 139–145  isi  scopus
2008
6. A. I. Ovseevich, “Kalman Filter and Quantization”, Probl. Peredachi Inf., 44:1 (2008),  59–79  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 53–71  isi  scopus
2000
7. A. I. Ovseevich, R. Z. Khas'minskii, P.-L. Chow, “Adaptive Design for Estimation of Unknown Parameters in Linear Systems”, Probl. Peredachi Inf., 36:2 (2000),  38–68  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:2 (2000), 125–153
1999
8. A. I. Ovseevich, “Variance of the Number of Departed Messages in a Simple Queueing System”, Probl. Peredachi Inf., 35:2 (1999),  100–106  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:2 (1999), 180–185
1994
9. A. I. Ovseevich, “Local asymptotic behavior of ellipsoids that bound attainability domains”, Avtomat. i Telemekh., 1994, 12,  48–59  mathnet  mathscinet  zmath; Autom. Remote Control, 55:12 (1994), 1745–1753
1978
10. I. V. Evstigneev, A. I. Ovseevič, “«Splitting times» for random fields”, Teor. Veroyatnost. i Primenen., 23:2 (1978),  433–438  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:2 (1979), 415–419
1975
11. A. I. Ovseevich, “Complex multiplication in pro-abelian schemes”, Funktsional. Anal. i Prilozhen., 9:3 (1975),  61–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:3 (1975), 232–236
12. A. I. Ovseevich, “Schemes of CM type”, Mat. Sb. (N.S.), 97(139):1(5) (1975),  110–145  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:1 (1975), 105–136
1974
13. A. I. Ovseevich, “Abelian extensions of fields of $CM$-type”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  16–24  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 14–20
1973
14. A. I. Ovseevich, “A maximal “constructive” extension of a field of $CM$-type”, Uspekhi Mat. Nauk, 28:3(171) (1973),  189–190  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. The packing problem of multidimensional balls
A. I. Ovseevich
Geometric theory of optimal control
March 29, 2017 18:30
2. From Approximate Reachable Sets to Asymptotic Control Theory
Aleksey Fedorov, Alexander Ovseevich
International youth conference "Geometry & Control"
April 15, 2014 12:35   
3. The complexity of optimal control for a pendulum
A. I. Ovseevich
Dobrushin Mathematics Laboratory Seminar
May 17, 2011 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020